Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Itching over legs, face, allergic dermatitis on neck due to copper chain. Used diprovate plus. Suggestion?

sir im a 50 yr old woman, i have itching over my legs,face. i had been prescribed diprovate plus cream for an allergic dermatitis on my neck due to my copper chain 6 months back.i had used it and the rash went since a week i ve been getting intense itching on my face( esp chin),legs.i feel its because of the climate,but none of the cold creams seem to work.i have used diprovate for it today on legs and the itching has come down.i have read somewhere that such skin changes can occur during menopausal stages .is it true sir ?can i continue it sir ?if yes how long should i do so and can i apply it on my face too? if no, please suggest any other medicine.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
if a diagnosis of allergic dermatitis is made, a visit to a dermatologist for patch testing may help determine what you are allergic to.
that way you can try avoiding the allergen.
please do not use diprovate for prolonged period without guidance. prolonged use of topical steroids can cause skin thinning, striae, redness... the list of side goes on.
prolonged use of steroids on face can cause itching and skin sensitivity too.
try to use bland emmollient like white petrolatum jelly frequently.
it will relieve dryness associated with menopause/ old age , soothen skin and relive itching.
a course of oral antihistamines will also help
but please visit a dermat for further guidance
dr amit
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor